Translator Disclaimer
Winter 2018 Uniformly bounded representations and completely bounded multipliers of $\mathrm {SL}(2,\mathbb{R})$
Francesca Astengo, Michael G. Cowling, Bianca Di Blasio
Adv. Oper. Theory 3(1): 247-270 (Winter 2018). DOI: 10.22034/aot.1707-1207

Abstract

We estimate the norms of many matrix coefficients of irreducible uniformly bounded representations of $\mathrm {SL}(2,\mathbb{R})$ as completely bounded multipliers of the Fourier algebra. Our results suggest that the known inequality relating the uniformly bounded norm of a representation and the completely bounded norm of its coefficients may not be optimal.

Citation

Download Citation

Francesca Astengo. Michael G. Cowling. Bianca Di Blasio. "Uniformly bounded representations and completely bounded multipliers of $\mathrm {SL}(2,\mathbb{R})$." Adv. Oper. Theory 3 (1) 247 - 270, Winter 2018. https://doi.org/10.22034/aot.1707-1207

Information

Received: 24 July 2017; Accepted: 17 August 2017; Published: Winter 2018
First available in Project Euclid: 5 December 2017

zbMATH: 06804325
MathSciNet: MR3730348
Digital Object Identifier: 10.22034/aot.1707-1207

Subjects:
Primary: 43A80
Secondary: 22E30

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 1 • Winter 2018
Back to Top